# SDR 2007UALA00804

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: 20UAÊ
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 32,263 hours, 3,973 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE EMERGENCY LIGHT NOT ON DOOR R2.  REPLACED WITH SERVICEABLE SLIDE EMER LT (DR R2, R4). ON GRD, DOOR R2, R4 SLIDE EMERGENCY LIGHT OP CHECKED NORMAL.  READY FOR SERVICE.
